Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

8 year old, vomiting, diarrhea, cheeks extremely red. Advise?

My daughter who is 8 was up all night Friday vomiting until about 5am and then diarrhea all Saturday morning. She won't drink anything. Saturday evening, her cheeks were extremely red. She has only eaten a few oyster crackers. This morning she woke up...cheeks blazing red, but she asked for a bowl of cereal and ate it. She says she's feeling much better...but the red cheeks concern me.

Please advise...HA Dewing
Asked On : Wed, 1 May 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
thanks for your query at HCM

generally antibiotics are not recommended for loose motions
you should give him extra fluid and ORS ,
monitor his hydration status
if there is any blood or fever or child starts vomit every thing then immediately visit you doctor

change his diaper after every loose stool
how much urine he is passing

i will be available for your help
wishing you a speedy recovery
take care
Dr. Imran Hussain
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor